MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE? DRIVE AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE? DRIVE AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number H74939462001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rotawire fractured and retained inside the patient.The greater than 80% stenosed target lesion was located in the moderately tortuous and severely calcified right coronary artery.A rotawire drive was selected for use.During procedure, it was noted that after the removal of rotalink plus 1.50mm, a portion of the radiopaque tip about 0.014 inches of the rotawire drive floppy was fractured in the distal part.The physician chose to leave the fragment in the patient, since it was in a distal branch with no risk of complication.There were no patient complications, and the patient was expected to fully recover.

Brand Name
ROTAWIRE? DRIVE AND WIRECLIP? TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25452704
Report Number2124215-2026-30894
Device Sequence Number10363107
Product Code MCX
UDI-Device Identifier08714729996255
UDI-Public(01)08714729996255(17)270607(10)36704461
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939462001
Device Catalogue NumberH74939462001
Device Lot Number0036704461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/14/2026
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight130 KG